# SDR USAA20101122BB077

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT OVER DOOR L4 WAS INOPERATIVE.  A BROKEN WIRE WAS FOUND.  MAINTENANCE ACCOMPLISHED A TEMPORARY REPAIR AND DEFERRED THE FINAL REPAIR OF THE AIRCRAFT UNDER ENGINEERING AUTHORIZATION NOT TO EXCEED SEVEN DAYS.  ALSO, MOC REQUESTED REPLACEMENT OF THE CHARGER AND BATTERY PACK ASSEMBLY (M737).  MAINTENANCE ACCOMPLISHED THE REPLACEMENT OF THE CHARGER AND BATTERY PACK AT THE L4 DOOR.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY ABOVE THE L4 DOOR.
